# SDR USAA011134

- Difficulty date: August 21, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N612AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 30,204 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOOR SUPPORT CORRODED 20 INCHES BY 5 INCHES, BS 345 AND 365.25. (M)
